Posted by: Dee | 2009-08-03


I have been on the 3 month injection for aprox 6 years now and 3 months ago I was 2 weeks late, my husband and I had sex before the two weeks and after.
We have been having rough sex every night and morning for the past 3 months and I just had a show of my period when I wiped myself 2 nights ago..I am seriously concerned about this as I feel as if I am getting my periods again with the pain in my lower uterus..
I have never had a bleed or a show of light pinkish red blood in the 6 years that I am on the injection..
I am due on the 18th August for my next injection and was wondering if I should have a pregnancy test done..
I am of 41 years of age.
Please advise me as I am very concerned

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If there was a time when you were late for your injection, this may have caused the bleeding. Do a pregnancy test to be sure, though it is unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.